# SDR SWAA031674

- Difficulty date: July 27, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 50,159 hours, 47,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE, BOTH FWD AND AFT GIRT BAR BRACKETS CORRODED.  REMOVED AND REPLACED FWD AND AFT BRACKETS PER MM.
